On the existence of arcs in rational curves

J. Grispolakis; E. Tychatyn

Fundamenta Mathematicae (1980)

  • Volume: 108, Issue: 1, page 23-26
  • ISSN: 0016-2736

How to cite


Grispolakis, J., and Tychatyn, E.. "On the existence of arcs in rational curves." Fundamenta Mathematicae 108.1 (1980): 23-26. <http://eudml.org/doc/211143>.

author = {Grispolakis, J., Tychatyn, E.},
journal = {Fundamenta Mathematicae},
keywords = {rational continua; rim-type},
language = {eng},
number = {1},
pages = {23-26},
title = {On the existence of arcs in rational curves},
url = {http://eudml.org/doc/211143},
volume = {108},
year = {1980},

AU - Grispolakis, J.
AU - Tychatyn, E.
TI - On the existence of arcs in rational curves
JO - Fundamenta Mathematicae
PY - 1980
VL - 108
IS - 1
SP - 23
EP - 26
LA - eng
KW - rational continua; rim-type
UR - http://eudml.org/doc/211143
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.